Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Modern methods of treating dynamical problems and in particular the problem of three bodies


Author: E. W. Brown
Journal: Bull. Amer. Math. Soc. 8 (1901), 103-113
DOI: https://doi.org/10.1090/S0002-9904-1901-00862-2
MathSciNet review: 1557850
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1901-00862-2